# SDR AUS20031061

- Difficulty date: October 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Gulstm 680FLP
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Faulty
- Location: Rt Engine
- Part time: 887 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 7 CYLINDER LOWER IGNITION LEAD DEFECTIVE AT SPARK PLUG END.
